# SDR UPS97424440

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1394
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE LT BLG WHEEL WELL FOUND CORROSION AT THE PRESSURE DECK STA 1394 LBL 120.  ACCOMPLISHED UPS EO B747-5320-2833-A APPROX 8.2.
